About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 981401, 9 pages
http://dx.doi.org/10.1155/2011/981401
Research Article

Asymptotic Formula for Oscillatory Solutions of Some Singular Nonlinear Differential Equation

Department of Mathematics, Faculty of Science, Palacký University, 17. Listopadu 12, 771 46 Olomouc, Czech Republic

Received 28 October 2010; Revised 31 March 2011; Accepted 2 May 2011

Academic Editor: Yuri V. Rogovchenko

Copyright © 2011 Irena Rachůnková and Lukáš Rachůnek. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Irena Rachunková and Lukáš Rachunek, “Asymptotic Formula for Oscillatory Solutions of Some Singular Nonlinear Differential Equation,” Abstract and Applied Analysis, vol. 2011, Article ID 981401, 9 pages, 2011. doi:10.1155/2011/981401